hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.42.2.15

On the fixed point property for inverse limits of fans

Antonio Peláez ; Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, México D.F., C.P. 04510, México

Puni tekst: engleski, pdf (94 KB) str. 427-431 preuzimanja: 449* citiraj
APA 6th Edition
Peláez, A. (2007). On the fixed point property for inverse limits of fans. Glasnik matematički, 42 (2), 427-431. https://doi.org/10.3336/gm.42.2.15
MLA 8th Edition
Peláez, Antonio. "On the fixed point property for inverse limits of fans." Glasnik matematički, vol. 42, br. 2, 2007, str. 427-431. https://doi.org/10.3336/gm.42.2.15. Citirano 29.11.2021.
Chicago 17th Edition
Peláez, Antonio. "On the fixed point property for inverse limits of fans." Glasnik matematički 42, br. 2 (2007): 427-431. https://doi.org/10.3336/gm.42.2.15
Harvard
Peláez, A. (2007). 'On the fixed point property for inverse limits of fans', Glasnik matematički, 42(2), str. 427-431. https://doi.org/10.3336/gm.42.2.15
Vancouver
Peláez A. On the fixed point property for inverse limits of fans. Glasnik matematički [Internet]. 2007 [pristupljeno 29.11.2021.];42(2):427-431. https://doi.org/10.3336/gm.42.2.15
IEEE
A. Peláez, "On the fixed point property for inverse limits of fans", Glasnik matematički, vol.42, br. 2, str. 427-431, 2007. [Online]. https://doi.org/10.3336/gm.42.2.15

Sažetak
In 1984, M. M. Marsh gave conditions under which the inverse limit of an inverse sequence of fans has the fixed point property. In this paper we give an extension of that result.

Ključne riječi
Fan; fixed point property; inverse limit

Hrčak ID: 17953

URI
https://hrcak.srce.hr/17953

Posjeta: 696 *